# SDR AT0300036

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF A STRONG BURNING SMELL WAS FELT THROUGHOUT CABIN BEING THE STRONGEST IN THE BACK ALL THE WAY TO THE COCKPIT.  AIR TURNBACK, LANDING WITH A WEIGHT OF 105100 AT TOUCHDOWN, SMOOTH LANDING.  RAN APU, RT AND LT PACKS WITH VARIOUS TEMPERATURES ADJUSTMENTS AND PACKS OP'D TOGETHER, RAN ENGINES AT HIGH POWER FOR 30 MINUTES.  PACK TEMPS AND PRESSURES NORMAL.  NORMAL SMELL THROUGHOUT THE CABIN, NO ABNORMAL SMELL NOTED.  REF 36-10.
